# SDR ASOA20150506015

- Difficulty date: May 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 29,504 hours, 23,314 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS LEAVING DEPARTURE AIRPORT WHEN THE TOWER NOTICED THE ACFT LOOSING FUEL. THE CREW RETURN TO BASE WHERE MAINTENANCE.  R & R THE LT AND RT FLAPPER VENT VALVES IAW 28-12-00-10.  OPS AND LEAKS WERE GOOD AND RELEASED TO SERVICE.
